# SDR ASOA201702035010

- Difficulty date: February 3, 2017
- Submitted: February 7, 2017
- Operation: Air carrier
- Aircraft: N751EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10163
- Aircraft time: 30,169 hours, 21,638 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MX INSPECTION,  THE ROW 17 OVERHEAD EMERGENCY LIGHT WAS DISCOVERED INOPERATIVE.  MX REMOVED AND REPLACED THE LIGHT BULB OPS CHECKED GOOD. ACFT WAS APPROVED FOR RETURN TO SERVICE.
